Vol. 8, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
On $d$-dimensional dual hyperovals in $\mathsf{PG}(2d,2)$

Hiroaki Taniguchi

Vol. 8 (2008), No. 1, 137–145
DOI: 10.2140/iig.2008.8.137
Abstract

We show that d-dimensional dual hyperovals in PG(2d,2) constructed from a regular nearfield of characteristic 2 are not isomorphic to Yoshiara’s d-dimensional dual hyperovals in PG(2d,2) constructed by Yoshiara. Thus we show that, in Cooperstein–Thas’s family, there exist non-isomorphic dual hyperovals.

Keywords
dual hyperoval
Mathematical Subject Classification 2010
Primary: 05-XX
Milestones
Received: 2 September 2007
Accepted: 23 January 2008
Authors
Hiroaki Taniguchi